Coefficients of primitive polynomials
Matematičeskie zametki, Tome 38 (1985) no. 6, pp. 810-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_6_a1,
author = {I. E. Shparlinski},
title = {Coefficients of primitive polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {810--815},
year = {1985},
volume = {38},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_6_a1/}
}
I. E. Shparlinski. Coefficients of primitive polynomials. Matematičeskie zametki, Tome 38 (1985) no. 6, pp. 810-815. http://geodesic.mathdoc.fr/item/MZM_1985_38_6_a1/